# SDR UPS02839037

- Difficulty date: August 3, 2002
- Submitted: August 12, 2002
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- Aircraft time: 67,542 hours, 44,705 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 57550583
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 STA 780 LONG 35R END FITTING CRACKED.  REMOVED, FABRICATED, AND INSTALLED FITTING IAW DWG 5755058 AND SRM 51-1-21.
